# SDR F3LA200800022

- Difficulty date: January 15, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 7,857 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, CARGO FLOOR PANEL 261FF, LOCATED BETWEEN FRAMES 66 AND 68, WAS FOUND TO HAVE CORROSION ON ITS LOWER SURFACE.  MAINTENANCE REMOVED AND REPLACED THE FLOOR PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 53-42-12 PB 401.  FOLLOWING THE COMPLETION OF THE INSTALLATION, THE NEW FLOOR PANEL WAS INSPECTED AND FOUND ACCEPTABLE.
